It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


After accutane
Mar 30, 2004
I finished a course of accutane back on Jan 10th and now my skin is really dry. More than it was when I was on it. Anyway it keeps on flaking no matter what i put on. Cetaphil doesn't help either. Anyone know when the dryness goes away?
Re: After accutane
Mar 30, 2004
The dryness will take a while to go away. Remember, Accutane changes the oil glands in your skin, so that they produce less oil, maybe permanantly. It's different for everyone. I took Accutane more than 6 months ago, and my oil has returned, but not even close to what is what pre-Accutane.

I would suggest that you use a NON-alcoholic toner to remove any dry, flaky skin. Alcohol will just dry your skin out more, so make sure it is alcohol free. I have heard that Clinique's is very good, but i can't speak from personal experience. Then, right after you use the toner, put on a lot of moisturizer. I use Cetaphil. I have used Clinique's Dramatically Different moisturizer, and I liked that. Just use whatever you prefer. I find that it helps to put a little too much on, let it absorb a little, then blot my face with a towel. (My face is no longer dry because of Accutane, but it does get dry in the winter.)

Hope this helps.





All times are GMT -7. The time now is 09:40 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!